On the barotropic motion of compressible perfect fluids
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, p. 317-351
@article{ASNSP_1981_4_8_2_317_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {On the barotropic motion of compressible perfect fluids},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1981},
     pages = {317-351},
     zbl = {0477.76059},
     mrnumber = {623940},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_2_317_0}
}
Beirão Da Veiga, H. On the barotropic motion of compressible perfect fluids. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 317-351. http://www.numdam.org/item/ASNSP_1981_4_8_2_317_0/

[1] H. Beirão Da Veiga, On an Euler type equation in hydrodynamics, Ann. Mat. Pura Appl., 125 (1980), pp. 279-294. | MR 605211 | Zbl 0576.76010

[2] H. Beirão Da Veiga, Un théorème d'existence dans la dinamique des fluides compressibles, C. R. Acad. Sci. Paris, 289 (1979), pp. 297-299. | MR 558813

[3] H. Beirão Da Veiga, Recenti risultati sul moto dei fluidi perfetti e compressibili, to appear. | Zbl 0486.76095

[4] D.G. Ebin, The initial boundary value problem for sub-sonic fluid motion, Comm. Pure Appl. Mat., 32 (1979), pp. 1-19. | MR 508916 | Zbl 0378.76043

[5] C. Foias - R. Temam, Remarques sur les équations de Navier-Stokes stationnaires et les phénomènes successifs de bifurcation, Ann. Scuola Norm. Sup. Pisa, 5 (1978), pp. 29-63. | Numdam | MR 481645 | Zbl 0384.35047

[6] D. Graffi, Il teorema di unicità nella dinamica dei fluidi compressibili, J. Rat. Mech. Analysis, 2 (1953), pp. 99-106. | MR 52270 | Zbl 0050.19604

[7] T. Kato, On classical solutions of the two-dimensional non-stationary Euler equation, Arch. Rational Mech. Anal., 25 (1967), pp. 188-200. | MR 211057 | Zbl 0166.45302

[8] T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, Spectral theory and differential equations, Lecture Notes in Mathematics 448, Springer (1975), pp. 25-70. | MR 407477 | Zbl 0315.35077

[9] T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Arch. Rational Mech. Anal., 58 (1975), pp. 181-205. | MR 390516 | Zbl 0343.35056

[10] L. Landau - E. Lifchitz, Mécanique des fluides, éditions MIR, Moscow (1971) (translated from russian).

[11] S. Miyatake, Mixed problems for hyperbolic equation of second order, J. Math. Kyoto Univ., 13 (1973), pp. 435-487. | MR 333467 | Zbl 0281.35052

[12] S. Miyatake, Mixed problems for hyperbolic equations of second order with first order complex boundary operators, Japan. J. Math., 1 (1975), pp. 111-158. | MR 430542 | Zbl 0337.35047

[13] S. Miyatake, A sharp form of the existence theorem for hyperbolic mixed problems of second order, J. Math. Kyoto Univ., 17 (1977), pp. 199-223. | MR 492901 | Zbl 0374.35028

[14] L. Sédov, Mécanique des milieux continus, vol. I, éditions MIR, Moscow(1975) (translated from russian).

[15] J. Serrin, On the uniqueness of compressible fluid motions, Arch. Rational Mech. Anal., 3 (1959), pp. 271-288. | MR 106646 | Zbl 0089.19103

[16] J. Serrin, Mathematical principles of classical fluid mechanics, Handbuch der Physik, vol. VIII/1, Springer-Verlag, Berlin-Göttingen -Heidelberg (1959). | MR 108116